# SDR IPXA2024102332372

- Difficulty date: October 19, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 23,283 hours, 13,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076522300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 54 RH SIDE MOST O/B PANEL SUPPORT CRACKED 07586-02. INSTALLED NEW ANGLE IAW SRM 51-40-21 HILOCK HL110VF6-5, BATCH:4237615 P/N:3D0006-3 BATCH:0004273630.
